# SDR UALA2011072503801

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 58,996 hours, 21,766 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOWING DISARMED IN FLT.  F/A PUSHED ON ARMING LEVER AND SHOWING OKAY. REPEAT FROM 14 JUL. LUBED DOOR ARMING SLIDING TRIGGER ASSY PER AMM, OPS NORMAL.
